# SDR AALA20110727TUL15

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 57,290 hours, 29,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1212 FRAME TO BEAM TEE CORRODED OUT OF LIMITS.  REMOVED AND REPLACED TEE BRACKET STATION 1212 PER AARD 51-10-00-5 AND SRM 51-30-05.
